Mathematics: Page 32: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 142 | Views: 795

Mathematics, India, Volume 5 Issue 6, June 2016

Pages: 574 - 577

A Study of Function Spaces through a Functor

Dr. Pravanjan Kumar Rana

Downloads: 142 | Views: 839

Mathematics, India, Volume 5 Issue 10, October 2016

Pages: 1081 - 1083

Even Edge - Graceful Labeling of Tt,n,m

B. Gayathri | M. Duraisamy

Downloads: 142 | Views: 747

Mathematics, United States, Volume 5 Issue 12, December 2016

Pages: 910 - 914

Float Integral of Rotational Integral Function with Integral Beppo Levis Space

Sugato Ghosh

Downloads: 142 | Views: 900

Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1318 - 1323

Development of Infinite Series in India

Sanjay M. Deshpande | Dr. Anant W. Vyawahare

Downloads: 142 | Views: 897

Mathematics, Kenya, Volume 6 Issue 7, July 2017

Pages: 314 - 317

Algorithm Design to Enhance Error Detection and Correction in the ISBN

Waweru Kamaku

Downloads: 142 | Views: 986

Mathematics, India, Volume 6 Issue 9, September 2017

Pages: 108 - 111

Strong and -Convergence of a New Iteration for Nonexpansive Mapping in CAT (0) Space

Rohtash

Downloads: 142 | Views: 770

Mathematics, India, Volume 7 Issue 1, January 2018

Pages: 950 - 951

A Matrix Trace Inequality for Products of Quaternion Hermitian Matrices

K. Gunasekaran | M. Rahamathunisha

Downloads: 142 | Views: 839

Mathematics, Indonesia, Volume 7 Issue 1, January 2018

Pages: 1311 - 1315

Relational Thinking Process of Junior High School Students with Low Self-Efficacy in Understanding Mathematics Contextual Problems

Didik Hermanto | I Ketut Budayasa | Agung Lukito

Downloads: 142 | Views: 747

Mathematics, Saudi Arabia, Volume 8 Issue 1, January 2019

Pages: 1188 - 1192

Multiply Fibred Manifolds

Safa Ahmed Babikir Alsid

Downloads: 142 | Views: 715

Mathematics, Qatar, Volume 8 Issue 5, May 2019

Pages: 981 - 988

Application on Absolutely Summing Operators on a Tree Space and the Bounded Approximation Property

Shawgy Hussein | Nazar Bakri Musaad

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.